Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 30, Issue 5 - Sep 2014
Volume 30, Issue 4 - Aug 2014
Volume 30, Issue 3 - May 2014
Volume 30, Issue 2 - Feb 2014
Volume 30, Issue 1 - Jan 2014
Selecting the target year
ENERGY DECAY RATES FOR THE KIRCHHOFF TYPE WAVE EQUATION WITH BALAKRISHNAN-TAYLOR DAMPING AND ACOUSTIC BOUNDARY
Kang, Yong Han ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 249~258
DOI : 10.7858/eamj.2014.015
In this paper, we study uniform exponential stabilization of the vibrations of the Kirchhoff type wave equation with Balakrishnan-Taylor damping and acoustic boundary in a bounded domain in
. To stabilize the systems, we incorporate separately, the passive viscous damping in the model as like Kang. Energy decay rates are obtained by the uniform exponential stability of solutions by using multiplier technique.
ON GENERALIZED TRIANGULAR MATRIX RINGS
Chun, Jang Ho ; Park, June Won ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 259~270
DOI : 10.7858/eamj.2014.016
For a generalized triangular matrix ring
, over rings R and S having only the idempotents 0 and 1 and over an (R, S)-bimodule M, we characterize all homomorphisms
's and all
-derivations of T. Some of the homomorphisms are compositions of an inner homomorphism and an extended or a twisted homomorphism.
THE HYERS-ULAM STABILITY OF CUBIC FUNCTRIONAL EQUATIONS IN FUZZY BANACH SPACES
Yun, Yong Sik ; Kim, Chang Il ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 271~281
DOI : 10.7858/eamj.2014.017
In this paper, we consider the following cubic functional equation f(3x + y) + f(3x - y) = f(x + 2y) + 2f(x - y) + 2f(3x) - 3f(x) - 6f(y) and prove the generalized Hyers-Ulam stability for it in fuzzy normed spaces.
CERTAIN FRACTIONAL INTEGRAL INEQUALITIES INVOLVING HYPERGEOMETRIC OPERATORS
Choi, Junesang ; Agarwal, Praveen ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 283~291
DOI : 10.7858/eamj.2014.018
A remarkably large number of inequalities involving the fractional integral operators have been investigated in the literature by many authors. Very recently, Baleanu et al.  gave certain interesting fractional integral inequalities involving the Gauss hypergeometric functions. Using the same fractional integral operator, in this paper, we present some (presumably) new fractional integral inequalities whose special cases are shown to yield corresponding inequalities associated with Saigo, Erd
lyi-Kober and Riemann-Liouville type fractional integral operators. Relevant connections of the results presented here with those earlier ones are also pointed out.
REVISIT TO CONNECTED ALEXANDER QUANDLES OF SMALL ORDERS VIA FIXED POINT FREE AUTOMORPHISMS OF FINITE ABELIAN GROUPS
Sim, Hyo-Seob ; Song, Hyun-Jong ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 293~302
DOI : 10.7858/eamj.2014.019
In this paper we provide a rigorous proof for the fact that there are exactly 8 connected Alexander quandles of order
by combining properties of fixed point free automorphisms of finite abelian 2-groups and the classification of conjugacy classes of GL(5, 2). Furthermore we verify that six of the eight associated Alexander modules are simple, whereas the other two are semisimple.
ON REGULAR POLYGONS AND REGULAR SOLIDS HAVING INTEGER COORDINATES FOR THEIR VERTICES
Jang, Changrim ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 303~310
DOI : 10.7858/eamj.2014.020
We study the existence of regular polygons and regular solids whose vertices have integer coordinates in the three dimensional space and study side lengths of such squares, cubes and tetrahedra. We show that except for equilateral triangles, squares and regular hexagons there is no regular polygon whose vertices have integer coordinates. By using this, we show that there is no regular icosahedron and no regular dodecahedron whose vertices have integer coordinates. We characterize side lengths of such squares and cubes. In addition to these results, we prove Ionascu's result [4, Theorem2.2] that every equilateral triangle of side length
for a positive integer m whose vertices have integer coordinate can be a face of a regular tetrahedron with vertices having integer coordinates in a different way.
CIRCULANT DECOMPOSITIONS OF CERTAIN MULTIPARTITE GRAPHS INTO GREGARIOUS CYCLES OF A GIVEN LENGTH
Cho, Jung Rae ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 311~319
DOI : 10.7858/eamj.2014.021
It is shown that, for an even positive integer m with
and arbitrary positive integer k and t, the complete multipartite graph
can be decomposed into edge-disjoint gregarious m-cycles in such a way that the decomposition is circulant.
SOME REMARKS ON NON-SYMPLECTIC AUTOMORPHISMS OF K3 SURFACES OVER A FIELD OF ODD CHARACTERISTIC
Jang, Junmyeong ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 321~326
DOI : 10.7858/eamj.2014.022
In this paper, we present a simple proof of Corollary 3.3 in  using the fact that for a K3 surface of finite height over a field of odd characteristic, the height is a multiple of the non-symplectic order. Also we prove for a non-symplectic CM K3 surface defined over a number field the Frobenius invariant of the reduction over a finite field is determined by the congruence class of residue characteristic modulo the non-symplectic order of the K3 surface.
EXTRAPOLATED EXPANDED MIXED FINITE ELEMENT APPROXIMATIONS OF SEMILINEAR SOBOLEV EQUATIONS
Ohm, Mi Ray ; Lee, Hyun Young ; Shin, Jun Yong ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 327~334
DOI : 10.7858/eamj.2014.023
In this paper, we construct extrapolated expanded mixed finite element approximations to approximate the scalar unknown, its gradient and its flux of semilinear Sobolev equations. To avoid the difficulty of solving the system of nonlinear equations, we use an extrapolated technique in our construction of the approximations. Some numerical examples are used to show the efficiency of our schemes.
MULTIPLE EXISTENCE OF POSITIVE GLOBAL SOLUTIONS FOR PARAMETERIZED NONHOMOGENEOUS ELLIPTIC EQUATIONS INVOLVING CRITICAL EXPONENTS
Kim, Wan Se ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 335~353
DOI : 10.7858/eamj.2014.024
We establish multiple extence of positive solutions for parameterized nonhomogeneous elliptic equations involving critical Sobolev exponent. The approach to the problem is variational method.
NOTE ON THE NEGATIVE DECISION NUMBER IN DIGRAPHS
Kim, Hye Kyung ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 355~360
DOI : 10.7858/eamj.2014.025
Let D be a finite digraph with the vertex set V (D) and the arc set A(D). A function f :
defined on the vertices of a digraph D is called a bad function if
for every v in D. The weight of a bad function is
. The maximum weight of a bad function of D is the the negative decision number
of D. Wang  studied several sharp upper bounds of this number for an undirected graph. In this paper, we study sharp upper bounds of the negative decision number
of for a digraph D.
CHARACTERIZATIONS OF FUNCTIONS ON DUAL OCTONION VARIABLES IN CLIFFORD ANALYSIS
Lim, Su Mi ; Shon, Kwang Ho ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 361~369
DOI : 10.7858/eamj.2014.026
The aim of this paper is to de ne hyperholomorphic function with dual octonion variables in
. We characterize properties of dual octonion variables in Clifford analysis.
SINGULAR THEOREMS FOR LIGHTLIKE SUBMANIFOLDS IN A SEMI-RIEMANNIAN SPACE FORM
Jin, Dae Ho ;
East Asian mathematical journal , volume 30, issue 3, 2014, Pages 371~383
DOI : 10.7858/eamj.2014.027
We study the geometry of lightlike submanifolds of a semi-Riemannian manifold. The purpose of this paper is to prove two singular theorems for irrotational lightlike submanifolds M of a semi-Riemannian space form
admitting a semi-symmetric non-metric connection such that the structure vector field of
is tangent to M.